# SDR CALA2018073001711

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 57,693 hours, 21,321 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 2330 RETURNED TO EWR NUMBER 1 ENGINE OIL QUANITY DECREASED TO 15 RUN E1 FOUND OIL LEAKAGE FROM THE SCAVENGE FILTER TRANSMITTER. REMOVED AND REPLACED SCAVENGE FILTER TRANSMITTER AS PER AMM 79-21-07, OPS AND IDLE LEAK CHECK GOOD AT THIS TIME. QC VERIFIED THAT THERE WAS NO PFT FOUND IN THE SCAVENGE TUBE. TOOK AIRCRAFT TO RUN UP BLOCK TO PERFORM HIGH POWER RUN AFTER SCAVENGE FILTER XMITTER R&R. RAN ENGINE AT 85% N1 FOR 5 MIN FOR BAG & BREATHER CHECK. NO LEAKS NOTED AFTER ENGINE RUN. AS PER MM 71-00-00.
